# SDR SWIA200414308

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 28,771 hours, 24,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HARD TO OPEN AND CLOSE.  REMOVED AND REPLACED PAX DOOR FORWARD COUNTERBALANCE CABLES, PULLEY ASSY, TENSION STRAP, CABLE STANDOFFS, AND CABLE GUARD IN ACCORDANCE WITH CRJ AMM 52-11-17.  OPERATIONAL CHECK GOOD.
